# SDR FDEA201605291778

- Difficulty date: May 29, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 79,503 hours, 18,175 cycles
- System (JASC): 2422 · AC Inverter
- Part: Relay
- Part number: 5D01231
- Condition: Malfunctioned
- Location: Ac Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT AT FL 320 DEU'S 4 - 6 & MCDU 2 WENT BLANK & IMMEDIATELY GOT LEVEL 1 BUSS RT EMERGENCY AC OFF ALERT.  ALSO OFF LIGHT RT EMERGENCY AC ON OVERHEAD & ELECTRICAL DISPLAY, MANY ASSOCIATED ALERTS, SELECT FADEC ALTERNATE, SINGLE LAND, ATC TRANSPONDER 2 FAIL, GPWS FAULT, IRU 2 ON BATTERY, PITOT HEAT FO, INDEPENDENT OPERATION ON MCDU, NO COMPARE ON PFD, TANK 2L AFT PUMP LOW.  DUMPED 25K FUEL.  INTERROGATED EPCU & FOUND REAC SENSE RELAY & INTERFACE UNDER CURRENT FAULTS.  R & R RT EMERGENCY SENSE RELAY, R2-5157, IAW MM 24-25-01-00.  ALL LISTED FAULTS CLEARED IAW FIM 24-25-01-00.  REPLACED THE RT EMERGENCY AC BUSS FEED RCCB.  RAN ALL ENGINES IAW JRH, TOOK APU & EXTERNAL POWER OFF LINE.  ACFT OPERATES NORMAL.  ACFT OK FOR SERVICE.
